Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fever with headaches and low back pain, increased sweating, red patches on hands. Is it dengue symptoms ?

Dear Doctor, I had fever for last two days with hedeach and low back pain . I had sever loos motion as well. Now the body temperature has dropped, and increased sweating. Loose motion also has stopped. But I am having red patches on my hand . I don’t know whether this is a normal viral flew or something. Since our country has an increasing awareness of dengue , I am scared whether this is dengue or not. Please let me know your reply.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

From your description, it is quite apparent that you aid suffering from some form of a viral illness.
Fever, body aches,headache and skin rash are all manifestations of the same.
Since the fever is now subsiding, so you should not take any medicine for the same now.

As far as the skin rash is concerned, it can either be due to the viral illness or it can be due to any medicine that you have taken.
Antibiotics and medicines taken for fever are the common offending agents.
I would advise you to see a physician soon to assess the cause of the same and get yourself investigated for dengue fever.

Dr Geetika Paul
Answered: Wed, 11 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor